# SDR CA101222013

- Difficulty date: December 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Shutdown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH ENGINES SHUTDOWN DURING LANDING ROLLOUT.   PILOTS HAD APU RUNNING FOR BLEED, BUT APU GEN WAS NOT ON LINE. ADG ALSO AUTO DEPLOYED.    NO WATER IN FUEL.   THROTTLES WERE PULLED TO IDLE AT 50` AGL.  THRUST REVERSERS WERE NOT USED ON LANDING ROLL OUT AS THE ENGINES HAD ALREADY BEGUN SPOOLING DOWN.  SHORTLY AFTER TOUCHDOWN THE CREW NOTICED THE RT LOW OIL PRESSURE, THEN A HALF SECOND LATER HE GOT THE LT LOW OIL PRESSURE. ALL AC POWER WAS LOST AND ONLY A FEW ITEMS THAT ARE BATTERY POWERED REMAINED ON.  THE THROTTLES WERE MOVED TO CUTOFF.   AFTER ROLLING TO A STOP WITH THE BRAKES, THEY SELECTED ON THE APU GENERATOR AND THE MAIN GEN SWITCHES WERE THEN SELECTED OFF.   THEN BOTH ENGINES WERE STARTED NORMALLY. ALL NORMAL INDICATIONS SO THEY TAXIED TO THE FBO.
